A measure of asymptotic efficiency for tests of a hypothesis based on the sum of observations


Authored By:H. Chernoff
Paper Title:A measure of asymptotic efficiency for tests of a hypothesis based on the sum of observations
In:Annals of Math. Stat.
Vol. 23
Publication Date: 1952
Pages:493-509

BibTeX Record:
@Article{c-maethbs-52,
author = "H. Chernoff",
title = "A measure of asymptotic efficiency for tests of a hypothesis based on the sum of observations",
journal = "Annals of Math. Stat.",
volume = "23",
year = "1952",
pages = "493--509",
comment = "Contains foundations for ``Chernoff bounds''",
}

Hide BibTeX Record